# SDR AALA20130511002

- Difficulty date: May 11, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- Aircraft time: 80,835 hours, 36,371 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AFT SIDE OF STATION 1418 AT LONGERON 2 RIGHT CRACKED.  INSTALLED DOUBLER AND FILLER PER SRM 53-03-00.
